# SDR ASAA2017083121783

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 15,346 hours, 5,062 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1659
- Condition: Stuck
- Location: Rt Temp
- Part time: 80,846 hours, 38,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT TCV HAD A RECENT FAULT HISTORY AND CABIN TEMP ISSUES.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT TEMP CONTROL VALVE IAW AMM 21-51-10/401.  PERFORMED BITE TEST IAW AMM 21-51-00-700-803. VALVE FOUND STUCK.
